Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Segments of ordered sets


Author: W. D. Duthie
Journal: Trans. Amer. Math. Soc. 51 (1942), 1-14
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1942-0007032-4
MathSciNet review: 0007032
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0007032-4
Article copyright: © Copyright 1942 American Mathematical Society